Topological gauge fields as wave functions of a parasupersymmetric spinning particle


Korchemsky, G.P. (Dubna, JINR)

Published in: Phys.Lett.
Year: 1991
Vol.: B267
Page No: 497-503

Web-Page: http://www.adsabs.harvard.edu/abs/1991PhLB..267..497K; http://www.sciencedirect.com/science?_ob=GatewayURL&_origin=SPIRES&_method=citationSearch&_volkey=03702693%23267%23497%23&_version=1&md5=0d1c46a0d87eee997d8838f67991f1a1

Total numbers of views: 326
Numbers of unique views: 163
e-proceeding
 Record created 2010-10-27, last modified 2014-01-30


External links:
Download fulltextADSABS
Download fulltextSCIDIR
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)